By Topic

Extending Blackman's Formula to Feedback Networks With Multiple Dependent Sources

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Paperno, E. ; Dept. of Electr. & Comput. Eng., Ben-Gurion Univ. of the Negev, Beer-Sheva, Israel

The Blackman's formula for the impedance seen from a pair of arbitrary terminals of a linear feedback network with a single dependent source is extended to the case of linear feedback networks with multiple dependent sources. To reach this aim, we revisit the proof of the Blackman's formula, proof it in a similar manner for feedback networks with two dependent sources, and then extend to the case of feedback networks with multiple dependent sources.

Published in:

Circuits and Systems II: Express Briefs, IEEE Transactions on  (Volume:59 ,  Issue: 10 )